A 29-year-old female asked:
Disclaimer

i have idiopathic intracranial hypertension. medication: acetazolamid. i have biliary colics. they got worse and more often. is there a coherence?

1 doctor answer
Dr. Eric Weisman
35 years experience Neurology
Perhaps: carbonic anhydrase inhibitors can produce mild acidosis. This can exacerbate some GI conditions.
Answered on May 23, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Olav Jaren
18 years experience Neurology
Not sure: It is not clear why, but infections in the face can cause headaches too, perhaps the two headaches make the pain worse. Infections are not known to m ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Possible: The condition causes a fluid filled cavity inside your brain to have excess fluid. Similar to sinus pressure the fluid is effected by barometric pres ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Rashed Hasan
30 years experience Pediatrics
Venous sinus : The cerebrospinal fluid (CSF) drains into the venous sinuses. Thrombosis of venous sinuses are likely to slow or impair CSF absorption which is likely ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Andrew Reeves
29 years experience Neurology
Generally yes: Although the cause(s) of "benign intracranial hypertension" or "pseudotumor cerebri" or iih are not known, it is clear that losing substantial weight ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month